MathSciNet Relay Station
MathSciNet bibliographic data
MR362448 (50 #14889) 60F05 (60G10)
Ibragimov, I. A. A remark on the central limit theorem for dependent random variables. (Russian) Teor. Verojatnost. i Primenen. 20 (1975), 134–140.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement